# SDR RAIA950517

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024762
- Condition: Out Of Adjust
- Location: Lt Eng
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7420 - THE LT COULD NOT MAKE TARGET TORQUE.  MAINTENANCE CALIBRATED LT TORQUE SIGNAL CONDITIONER AND ADJUSTED LT EGT TO GARRETT DSC SETTINGS.  GROUND RUNS REVEALED NORMAL OPERATION.  (Z)
